This image is not available for purchase in your country.

Acneiform rash

Acneiform rash

C026/3335

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Acneiform rash. Close-up of an acneiform rash on the chest of a 13-year-old male patient caused by steroids used to treat Crohn's disease. Crohn's disease causes inflammation, thickening, and ulceration of the intestinal tract. It often occurs in the ileum of the small intestine and in the colon (large intestine). Its cause is unknown and there is no cure. Symptoms include abdominal pain, diarrhoea and the malabsorption of food, leading to weight loss. Treatment normally involves controlling the symptoms and maintaining remission where possible, using anti-inflammatory drugs and immunosuppressants. Surgical removal of inflamed regions of the intestine is sometimes also required.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}